# SDR DLM88040082

- Difficulty date: January 25, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 45,931 hours, 37,563 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Part number: SCOTCHCAL639
- Condition: Loose
- Location: F/O 3r Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURE SENSITIVE TAPE COVERING CURING WINDOW SEALANT ON FIRST OFFICER'S AFT WINDOW 3R CAME OFF INFLIGHT.  ALL ENGINE INDICATIONS NORMAL/NO ENGINES SHUTDOWN IN FLIGHT.  A/C ATB.  PERFORMED GEN VISUAL INSP OF RT ENGINE, NO DEFECTS FOUND.  REMOVED REMAINING TAPE DUE SEALANT CURED.
